Started taking seroquel 25mg., at bedtime, and they want to taper me off xanax..Terrifies me!! I'm it all together seroquel makes me sleep like a bear, and I do seem calmer the next day..Way different calm than xanax. Also on 3 blood pressure meds., and paxil 40mg. Help!!
I would discuss this with my doctor about how terrified you are on coming off the xanax....if you feel the seroquel is doing the job and making you feel really calm maybe the dr wants to get you off the xanax so you wont get so addicted to it.....just remember he or she should taper you off very slowly if you have been on it for a while as to not have withdrawals that can come with tapering off....I am sure your doctor is aware of this.....
If things get to bad while tapering off I would call the dr and let them know what you are feeling and going thru and maybe he can come up with a different plan for you....just let your dr know the anxiety you are already feeling from him wanting to taper you.....I hope you will gete along just fine and the taper goes really well.....keep us informed and prayers are sent up for you...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.